Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 383, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 9:44 PM CDT for Barron County, Polk County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2007, 9:44 PM CDT (02:44 UTC)
- Expired
- Sep 20, 2007, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Barron County, WI, Polk County, WI
The radar
The Duluth radar (KDLH), 135 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 5:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 567 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 210244
SVRMPX
WIC005-095-210315-
/O.NEW.KMPX.SV.W.0383.070921T0244Z-070921T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
944 PM CDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEAST POLK COUNTY IN NORTHWEST WISCONSIN...
NORTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 1015 PM CDT
* AT 939 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
MCKINLEY...OR ABOUT 13 MILES NORTHEAST OF BALSAM LAKE...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCKINLEY...
BARRONETT...
HAUGEN...
STAY INDOORS...AND AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR NORTHWESTERN WISCONSIN.
LAT...LON 4559 9175 4553 9215 4550 9219 4562 9230
4567 9232 4572 9220 4572 9215 4565 9213
4566 9206 4565 9180
TIME...MOT...LOC 0244Z 260DEG 21KT 4561 9224
$$
JPR1 follow-up statement
000
WWUS53 KMPX 210304
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1004 PM CDT THU SEP 20 2007
WIC095-210314-
/O.CAN.KMPX.SV.W.0383.000000T0000Z-070921T0315Z/
POLK WI-
1004 PM CDT THU SEP 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY IS CANCELLED...
LAT...LON 4559 9175 4553 9215 4565 9215 4565 9212
4565 9210 4565 9208 4566 9206 4565 9180
TIME...MOT...LOC 0304Z 260DEG 21KT 4563 9208
$$
WIC005-210315-
/O.CON.KMPX.SV.W.0383.000000T0000Z-070921T0315Z/
BARRON WI-
1004 PM CDT THU SEP 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR BARRON COUNTY...
AT 1003 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF
BARRONETT...OR ABOUT 7 MILES NORTHWEST OF CUMBERLAND...AND MOVING
EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BARRONETT AND HAUGEN.
LAT...LON 4559 9175 4553 9215 4565 9215 4565 9212
4565 9210 4565 9208 4566 9206 4565 9180
TIME...MOT...LOC 0304Z 260DEG 21KT 4563 9208
$$
JPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:10 PM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, Sep 20, 3:10 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU SEP 20 2007
.DISCUSSION...
UPDATED EARLIER FOR HEAVY RAIN/FLOODING THREAT ACROSS CENTRAL MN.
INCREDIBLE MOISTURE TRANSPORT/MAGNITUDES EXCEEDING 300 VALUES
MOVING ACROSS REGION THIS AFTERNOON AND TONIGHT. WITH STRONG WARM
FRONT DEVELOPING OVER CWA...EXPECT REDEVELOPMENT AND TRAINING OF
STORMS TO DEVELOP DURING THE NIGHT. FLOODING A DEFINITE THREAT
OVER NORTHERN HALF OR SO OF THE CWA...WITH LOWERING FFG VALUES
FROM TODAYS RAIN AND LOW VALUES FROM RECENT RAIN.
SEVERE CONVECTIVE THREAT INCREASING AS WELL...WITH TORNADOES A
POSSIBILITY NEAR/VICINITY OF THE WARM FRONT THROUGH THE EVENING...WHICH
WAS LOCATED FROM CANBY TO THE SOUTHERN METRO AREA AT 3 PM.
PARAMETERS QUITE STRONG IN THE SOUTHWEST/WEST CENTRAL AT THIS
TIME. BOUNDARY WILL LIFT SLOWLY NORTH...BUT NORTHWARD ADVANCEMENT
MAY BE LIMITED DUE TO ONGOING MCS...WHICH WILL MOVE VERY SLOWLY
EAST TONIGHT.
COLD FRONT SWEEPS INTO THE STATE LATER TONIGHT/FRIDAY MORNING.
WILL CONTINUE TO HOLD ONTO CHANCE POPS AROUND EAST CENTRAL MN
AFTER 18Z...BUT FRONT SHOULD BE EXITING INTO WISCONSIN SHORTLY
THEREAFTER. DRY HIGH PRESSURE FOLLOWS WEATHER SYSTEM INTO SUNDAY.
FAST WESTERLY FLOW CONTINUES THROUGH THE LONG TERM...WITH THE NEXT
FRONT PROGGED TO MOVE RAPIDLY EAST ACROSS THE CWA BY MONDAY
EVENING. TEMPERATURES EXPECTED TO MODERATE SOME TO NEAR/LIGHTLY
BEFORE NORMAL TEMPERATURES TOWARD MIDWEEK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ANOKA-BENTON-CARVER-
CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER-MILLE LACS-MORRISON-
POPE-RAMSEY-RENVILLE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEVENS-
SWIFT-TODD-WASHINGTON-WRIGHT-YELLOW MEDICINE COUNTY(IES).
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR PIERCE-POLK-ST.
CROIX COUNTY(IES).
&&
TDK/DWEHazardous weather outlook, Sep 20, 3:26 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 326 PM CDT THU SEP 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 212030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 326 PM CDT THU SEP 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM FRONT DEVELOPING ACROSS SOUTHERN MINNESOTA WILL REMAIN THE FOCUS FOR THUNDERSTORMS AND HEAVY RAIN THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN NORTH OF A LINE FROM NEAR CANBY TO LAKEVILLE AND ELLSWORTH. ALONG WITH THE HEAVY RAIN AND FLASH FLOOD THREAT...LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE ACROSS CENTRAL MINNESOTA. THE GREATEST THREAT OF TORNADOES WILL BE FOUND NORTH OF A LINE FROM NEAR CANBY...TO LAKEVILLE...AND SOUTH OF A LINE FROM NEAR BENSON TO ANOKA...INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO WEST CENTRAL WISCONSIN FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY IN THE VICINITY OF THE FRONT AS IT SWEEPS EAST. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND AGAIN FRIDAY MAINLY FROM EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Special weather statement, Sep 20, 8:06 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 806 PM CDT THU SEP 20 2007 WIZ024>026-210200- DUNN-PEPIN-PIERCE- 806 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR DUNN...PIERCE AND PEPIN COUNTIES UNTIL 900 PM CDT... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRING VALLEY TO BAY CITY...AND MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE PLUM CITY AND ELMWOOD. PEOPLE IN EASTERN PIERCE...PEPIN AND SOUTHERN DUNN COUNTIES... INCLUDING THE CITIES OF ELMWOOD AND PLUM CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Sep 20, 8:08 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 808 PM CDT THU SEP 20 2007 WIZ014-015-210215- BARRON-POLK- 808 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR POLK AND BARRON COUNTIES UNTIL 915 PM CDT... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF AMERY...OR 10 MILES EAST OF OSCEOLA...AND MOVING EAST AT 40 MPH. HAIL OF AROUND ONE HALD INCH IS EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE TURTLE LAKE...CUMBERLAND... CHETEK...CAMERON AND BARRON. PEOPLE IN BARRON AND SOUTHERN POLK COUNTIES...INCLUDING THE CITIES OF TURTLE LAKE...BARRON...CAMERON AND CHETEK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Sep 20, 8:08 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 808 PM CDT THU SEP 20 2007 WIZ014-015-210215- BARRON-POLK- 808 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR POLK AND BARRON COUNTIES UNTIL 915 PM CDT... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF AMERY...OR 10 MILES EAST OF OSCEOLA...AND MOVING EAST AT 40 MPH. HAIL OF AROUND ONE HALF INCH IS EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE TURTLE LAKE...CUMBERLAND... CHETEK...CAMERON AND BARRON. PEOPLE IN BARRON AND SOUTHERN POLK COUNTIES...INCLUDING THE CITIES OF TURTLE LAKE...BARRON...CAMERON AND CHETEK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Sep 20, 8:21 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 821 PM CDT THU SEP 20 2007 MNZ051-059-061-210215- ANOKA-SHERBURNE-WRIGHT- 821 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR SHERBURNE...NORTHERN WRIGHT AND ANOKA COUNTIES UNTIL 915 PM CDT... AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM NEAR MONTICELLO...TO ANDOVER AND MOVING EAST TO NORTHEAST AT 35 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH SOME OF THE STORNGER STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE ZIMMERMAN...MONTICELLO...ELK RIVER...EAST BETHEL...BIG LAKE...BECKER AND ANDOVER. PEOPLE IN ANOKA...NORTHEASTERN WRIGHT AND SOUTHERN SHERBURNE COUNTIES...INCLUDING THE CITIES OF BIG LAKE...MONTICELLO AND ELK RIVER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 20, 8:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HAIL BURR 44.72N 96.28W
09/20/2007 M1.00 INCH YELLOW MEDICINE MN FIRE DEPT/RESCUE
0855 AM HAIL DAWSON 44.93N 96.05W
09/20/2007 M2.00 INCH LAC QUI PARLE MN TRAINED SPOTTER
0920 AM TSTM WND DMG 1 NE WATSON 45.02N 95.79W
09/20/2007 CHIPPEWA MN CO-OP OBSERVER
LARGE TREE DOWN.
1042 AM FLASH FLOOD SAUK CENTRE 45.74N 94.96W
09/20/2007 STEARNS MN TRAINED SPOTTER
ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
FLOODING.
1042 AM FLASH FLOOD SAUK CENTRE 45.74N 94.96W
09/20/2007 STEARNS MN TRAINED SPOTTER
ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
FLOODING.
1042 AM FLASH FLOOD SAUK CENTRE 45.74N 94.96W
09/20/2007 STEARNS MN LAW ENFORCEMENT
ROADS ARE GETTIING BARRICADED AROUND TOWN...DUE TO
FLOODING.
1042 AM TSTM WND DMG BENSON 45.32N 95.61W
09/20/2007 SWIFT MN LAW ENFORCEMENT
TWO TREES DOWN IN TOWN. ONE BLOCKING A STREET.
1125 AM HAIL 4 S BELGRADE 45.39N 95.00W
09/20/2007 E0.88 INCH KANDIYOHI MN LAW ENFORCEMENT
RELAYED VIA HAM RADIO.
1135 AM HAIL BROOTEN 45.50N 95.12W
09/20/2007 E0.88 INCH STEARNS MN LAW ENFORCEMENT
RELAYED VIA HAM RADIO.
1202 PM HAIL MELROSE 45.68N 94.81W
09/20/2007 M0.75 INCH STEARNS MN AMATEUR RADIO
MEASURED 0.8 INCH DIAMETER.
1258 PM HAIL STARBUCK 45.61N 95.53W
09/20/2007 E1.00 INCH POPE MN LAW ENFORCEMENT
0257 PM TSTM WND DMG ST STEPHEN 45.70N 94.28W
09/20/2007 STEARNS MN AMATEUR RADIO
PARTIAL BARN ROOF BLOWN OFF.
0257 PM TSTM WND DMG ST STEPHEN 45.70N 94.28W
09/20/2007 STEARNS MN AMATEUR RADIO
20 INCH TREE DOWN.
0259 PM TSTM WND DMG SARTELL 45.62N 94.21W
09/20/2007 STEARNS MN AMATEUR RADIO
MULTIPLE ONE AND A HALF TO TWO FOOT TREES DOWN.
0304 PM TSTM WND DMG SARTELL 45.62N 94.21W
09/20/2007 STEARNS MN AMATEUR RADIO
TIN OF MEDICAL BUILDING ROOF BLOWN OFF.
0410 PM TSTM WND DMG ISANTI 45.49N 93.25W
09/20/2007 ISANTI MN PUBLIC
20 INCH DIAMETER TREE DOWN ACROSS ROAD.
0410 PM FLASH FLOOD 2 N SAUK CENTRE 45.77N 94.96W
09/20/2007 STEARNS MN TRAINED SPOTTER
4.85 INCHES RAIN SINCE 1000 AM. SPOTTER REPORTS ONE FOOT
DEEP IN TOWN AT RAILROAD CROSSING.
0415 PM TSTM WND DMG 2 S MORA 45.85N 93.29W
09/20/2007 KANABEC MN TRAINED SPOTTER
LARGE PINE TREES DOWN.
0415 PM TSTM WND DMG MORA 45.88N 93.29W
09/20/2007 KANABEC MN TRAINED SPOTTER
HIGH WINDS. MANY TREES DOWN IN CITY. 18 INCHS IN
DIAMETER. MINOR STRUCTURAL DAMAGE TO SOME HOMES.
0418 PM TSTM WND DMG LITCHFIELD 45.12N 94.53W
09/20/2007 MEEKER MN AMATEUR RADIO
TREES SHREADED.
0423 PM TSTM WND DMG LITCHFIELD 45.12N 94.53W
09/20/2007 MEEKER MN AMATEUR RADIO
22 INCH DIAMETER TREES DOWN.
0425 PM HAIL LITCHFIELD 45.12N 94.53W
09/20/2007 E0.88 INCH MEEKER MN TRAINED SPOTTER
0430 PM TSTM WND DMG LITCHFIELD 45.12N 94.53W
09/20/2007 MEEKER MN AMATEUR RADIO
TREE DOWN ON MOBILE HOME NORTH SIDE OF LITCHFIELD.
0433 PM HAIL LITCHFIELD 45.12N 94.53W
09/20/2007 E1.75 INCH MEEKER MN AMATEUR RADIO
0454 PM HAIL COKATO 45.08N 94.19W
09/20/2007 E0.75 INCH WRIGHT MN AMATEUR RADIO
0505 PM HAIL WAVERLY 45.07N 93.97W
09/20/2007 E1.75 INCH WRIGHT MN TRAINED SPOTTER
0505 PM HAIL MONTROSE 45.07N 93.91W
09/20/2007 E0.75 INCH WRIGHT MN TRAINED SPOTTER
0508 PM FLASH FLOOD BLOOMINGTON 44.83N 93.32W
09/20/2007 HENNEPIN MN TRAINED SPOTTER
6 TO 12 INCHES OF WATER ACROSS ROADWAY...83 ST SOUTH AND
PENN AVE.
0510 PM HAIL 2 N MONTROSE 45.10N 93.91W
09/20/2007 E1.75 INCH WRIGHT MN TRAINED SPOTTER
0512 PM HAIL 2 SW BUFFALO 45.16N 93.90W
09/20/2007 E1.00 INCH WRIGHT MN TRAINED SPOTTER
0515 PM HAIL BUFFALO 45.18N 93.87W
09/20/2007 E1.00 INCH WRIGHT MN TRAINED SPOTTER
0517 PM HAIL DELANO 45.04N 93.79W
09/20/2007 E0.88 INCH WRIGHT MN TRAINED SPOTTER
0520 PM HAIL PLYMOUTH 45.02N 93.46W
09/20/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
0520 PM HAIL WATERTOWN 44.96N 93.85W
09/20/2007 E1.75 INCH CARVER MN PUBLIC
0522 PM HAIL MAPLE PLAIN 45.01N 93.66W
09/20/2007 E0.88 INCH HENNEPIN MN AMATEUR RADIO
0523 PM HAIL BUFFALO 45.18N 93.87W
09/20/2007 E1.00 INCH WRIGHT MN TRAINED SPOTTER
0527 PM HAIL LORETTO 45.06N 93.64W
09/20/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0527 PM HAIL HANOVER 45.16N 93.66W
09/20/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0534 PM TSTM WND DMG WATERTOWN 44.96N 93.85W
09/20/2007 CARVER MN AMATEUR RADIO
TREES DOWN...JUST NORTH OF TOWN. 4-6 INCH BRANCHES DOWN
IN TOWN.
0538 PM HAIL PLYMOUTH 45.02N 93.46W
09/20/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
0550 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/20/2007 HENNEPIN MN NWS EMPLOYEE
TREES DOWN...POWER OUT.
0550 PM HAIL NEW HOPE 45.04N 93.39W
09/20/2007 E0.75 INCH HENNEPIN MN CO-OP OBSERVER
0550 PM HAIL GOLDEN VALLEY 44.99N 93.36W
09/20/2007 E1.00 INCH HENNEPIN MN NWS EMPLOYEE
0602 PM FUNNEL CLOUD NEWPORT 44.87N 93.00W
09/20/2007 WASHINGTON MN LAW ENFORCEMENT
NEAR WAKOTA BRIDGE.
0602 PM HAIL NEW BRIGHTON 45.07N 93.20W
09/20/2007 E0.75 INCH RAMSEY MN TRAINED SPOTTER
0614 PM HAIL MINNEAPOLIS 44.96N 93.27W
09/20/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
I-35W AND 35TH STREET SOUTH.
0614 PM FUNNEL CLOUD INVER GROVE HEIGHTS 44.83N 93.06W
09/20/2007 DAKOTA MN TRAINED SPOTTER
AT SOUTHVIEW BLVD AND HWY 52.
0618 PM FUNNEL CLOUD EAGAN 44.82N 93.16W
09/20/2007 DAKOTA MN LAW ENFORCEMENT
NEAR I-35E AND YANKEE DOODLE RD.
0620 PM HAIL BROOKLYN PARK 45.11N 93.35W
09/20/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0620 PM HAIL 2 S ST MICHAEL 45.18N 93.66W
09/20/2007 E0.75 INCH WRIGHT MN AMATEUR RADIO
0625 PM FUNNEL CLOUD INVER GROVE HEIGHTS 44.83N 93.06W
09/20/2007 DAKOTA MN AMATEUR RADIO
AT HWYS 13 AND 52
0625 PM HAIL BLAINE 45.17N 93.21W
09/20/2007 E0.75 INCH ANOKA MN TRAINED SPOTTER
0626 PM HAIL ROGERS 45.19N 93.55W
09/20/2007 E0.88 INCH HENNEPIN MN AMATEUR RADIO
INTERSECTION 494 AND 101.
0628 PM HAIL 2 NW ROGERS 45.21N 93.58W
09/20/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
ALONG I94.
0632 PM FLASH FLOOD ST PAUL 44.95N 93.10W
09/20/2007 RAMSEY MN TRAINED SPOTTER
6 TO 12 INCHES WATER ON UNIVERSITY AVE BETWEEN SNELLING
AND RICE.
0634 PM FUNNEL CLOUD HASTINGS 44.73N 92.85W
09/20/2007 DAKOTA MN AMATEUR RADIO
AT INTERSECTION OF 61 AND 10.
0635 PM TSTM WND DMG WOODBURY 44.91N 92.92W
09/20/2007 WASHINGTON MN AMATEUR RADIO
LATE REPORT RECEIVED AT 715 PM. 25 FOOT SPRUCE TREE DOWN.
10 INCH LIMBS DOWN. STREET SIGNS DOWN.
0637 PM FLASH FLOOD RICHFIELD 44.88N 93.28W
09/20/2007 HENNEPIN MN TRAINED SPOTTER
66TH AND PORTLAND S...2 FEET OF STANDING WATER AT
INTERSECTION...2 STALLED CARS.
0637 PM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
09/20/2007 HENNEPIN MN TRAINED SPOTTER
STORM SEWER GEYSER AT E RIVER RD AND PILLSBURY RD 10 TO
25 FEET.
0640 PM HAIL ANOKA 45.21N 93.39W
09/20/2007 E1.00 INCH ANOKA MN TRAINED SPOTTER
0642 PM HAIL ST PAUL 44.95N 93.10W
09/20/2007 E0.75 INCH RAMSEY MN AMATEUR RADIO
0645 PM HAIL BECKER 45.37N 93.87W
09/20/2007 E1.00 INCH SHERBURNE MN TRAINED SPOTTER
0648 PM FUNNEL CLOUD RIVER FALLS 44.86N 92.62W
09/20/2007 PIERCE WI LAW ENFORCEMENT
0700 PM HAIL COON RAPIDS 45.17N 93.31W
09/20/2007 E0.88 INCH ANOKA MN TRAINED SPOTTER
HWY 10 AND MAIN STREET
0703 PM HAIL COON RAPIDS 45.17N 93.31W
09/20/2007 E1.00 INCH ANOKA MN TRAINED SPOTTER
0711 PM HAIL BLAINE 45.17N 93.21W
09/20/2007 E1.00 INCH ANOKA MN AMATEUR RADIO
0717 PM FUNNEL CLOUD 3 NW ELLSWORTH 44.77N 92.52W
09/20/2007 PIERCE WI TRAINED SPOTTER
0725 PM HAIL 2 W COKATO 45.08N 94.23W
09/20/2007 E0.75 INCH WRIGHT MN TRAINED SPOTTER
&&
KATLocal storm report, Sep 20, 9:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
933 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG WOODVILLE 44.95N 92.29W
09/20/2007 ST. CROIX WI TRAINED SPOTTER
8 INCH TREE DOWNED.
&&
KATThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 21 min |
| Sep 20, 9:29 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 61 min |
| Sep 20, 10:11 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 64 min |
| Sep 20, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Barron | 44 min |
| Sep 21, 5:54 AM CDT | Severe Thunderstorm Warning | MPX | Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.